Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 36 found articles
 
 
  A note on the spectral mapping theorem for point spectrum
 
 
Title: A note on the spectral mapping theorem for point spectrum
Author: Aouichaoui, Mohamed Amine
Appeared in: Rendiconti del Circolo Matematico di Palermo
Paging: Volume 73 () nr. 7 pages 2869-2875
Year: 2024-06-19
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 36 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands